# SDR DALR950012

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL -  DURING LETTER CHECK AT DALR.  COMPLYING WITH AD 94-05-01 AND AD 93-17-10.  WING REAR SPAR WEB AND UPPER CAP WERE REPLACED PER LAC SB 093057-196, R6 AND SB 0930570212,R0.  AIRFRAME TT 38,155 HRS.  CYCLES 18905.  (X)
